Sore skin

Good Morning everyone, Im on my fourth Carboplatin, which has been tough but doable, after number 2 experienced tingling in arms and tips of fingers which they think is due to an old injury in my shoulder....and after some x-rays they have referred me to a nerve specialist........ but after number 4, my back is so sore to touch its like I've been sunburned, anyone else experience this? Thinking it may be nerve damage .

Hope you're all having a great weekend so far xxxxxx

6 Replies

oldestnewest
  • Hi Lisald, I had sore skin when I had my carbo I also had sore hair (?) until it started to fall out. I also had the tingling in arms, hand and also feet but I was on taxol too and together they have caused a peripheral neuropathy. It's good you're getting the x-ray to check it out and hope it's all just a temporary side effect. Have a lovely weekend too lovely ❤️Xx Jane

  • oh thank you Hunny, it is better today so guess it will ease even more as the days go on xxx

  • Hi Lisald- I also was very sore to the touch after the days I was given steroids. It disappeared two days after soreness started. Hope this helps. It is good to keep a chart of your symptoms to see if a pattern arises.

    Thinking of you, Hugs, Carol

  • good idea with keeping a chart , ill do that, thank you xxxxx

  • We all seems to get some after effects from the chemo. I also have peripheral neuropathy. It's just something we have to live with once we get it. a Small dose of Amitriplyline might help with this, also try to keep your feet warm as the cold makes it worse. Well it does for me anyway.

    Hope your back will feel better soon. My skin did improve when the chemo stopped but it's still very dry and leathery in some places. Again, something we just have to put up with.

    Everything seems so much worse when you're on chemo and you notice every little thing that you may have ignored otherwise. All the best. Zena J

  • Hi , I too had carboplatin and paclitaxol.They stopped the taxol after the third dose due to neuropathy in my finger tips.Kept up with the carboplatin til the sixth.Good luck with the rest of treatment! X

You may also like...